Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it wise to manage without Bisopropol? Also taking Simvastatin and Ramipril

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have come on holiday abroad with packing by bisopropol 2.5 mg. I am a UK resident. Is it wise to manage without or should I try to get it here. I am also on Simvastatin 20 Mg and Ramipril(10mg)
Posted Mon, 21 May 2012 in Hypertension and Heart Disease
Answered by Dr. Pragnesh Vachharajani 28 minutes later

Thanks for posting your query.

Hope you are doing well and enjoying the time.

Coming to your question,

You need to have the drug.
Bisopropol is a beta blocker as you know. This is normally given to the patients for various indications like hypertension, cardiac protection, angina etc.

Looking to your case it seems that it might have been prescribed as cardiac supportive drug and to maintain good circulation to the heart. These drugs control the heart beats and the pumping of blood from the heart.

Stopping this drug for 2-3 weeks is not advisable.

I can appreciate your concern and hassles that you might have in finding a doctor, still I think you need to do it.

Please get in touch with a doctor and keep taking this medicine.

Wishing you very best for your vacation and great health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor